A generalization to overdetermined systems of the notion of diagonal operators

Barry MacKichan Massachusetts Institute of Technology, Cambridge, Mass, USA

TBD mathscidoc:1701.331398

Acta Mathematica, 126, (1), 83-119, 1970.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 133 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{barry1970a,
  title={A generalization to overdetermined systems of the notion of diagonal operators},
  author={Barry MacKichan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221497032107},
  booktitle={Acta Mathematica},
  volume={126},
  number={1},
  pages={83-119},
  year={1970},
}
Barry MacKichan. A generalization to overdetermined systems of the notion of diagonal operators. 1970. Vol. 126. In Acta Mathematica. pp.83-119. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221497032107.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved